On the Probability of K-hop Connection in Wireless Sensor Networks

Publisher:
IEEE
Publication Type:
Journal Article
Citation:
IEEE Communications Letters, 2007, 11 (8), pp. 662 - 664
Issue Date:
2007-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2013001376OK.pdf113.31 kB
Adobe PDF
Considering a wireless sensor network whose sensors are randomly and independently distributed in a bounded area according to a homogeneous Poisson process with intensity p and each sensor has a uniform transmission radius of ro, an important problem is to obtain the probability that two random sensors separated by a known distance x are k hop neighbors for some positive integer k. In this letter, we give a recursive analytical equation for computing this probability. The analytical solution is validated by simulations.
Please use this identifier to cite or link to this item: